Alert archive / Texas / Special Weather Statements in 2015
Special Weather Statement, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this special weather statement at Apr 17, 2015, 2:21 PM CDT for Kinney County, Texas. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 17, 2015, 2:21 PM CDT (19:21 UTC)
- Expired
- Apr 17, 2015, 3:00 PM CDT
- In force
- 39 min
- Issued by
- NWS Austin/San Antonio, TX
County Kinney County, TX
The radar
The Laughlin AFB radar (KDFX), 39 km from the middle of the area, began a volume at 19:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Del Rio, TX (KDLF), launched 12:00Z, 7.4 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2878 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 470 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 98 m²/s²
- 0-3 km storm-relative helicity
- 165 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 7.7
The text
As transmitted, in the capitals the NWS used until 2016.
332 WWUS84 KEWX 171921 SPSEWX SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 221 PM CDT FRI APR 17 2015 TXZ184-202-172000- EDWARDS TX-KINNEY TX- 221 PM CDT FRI APR 17 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN REAL...SOUTH CENTRAL EDWARDS AND NORTH CENTRAL KINNEY COUNTIES UNTIL 300 PM CDT... AT 221 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13 MILES NORTHEAST OF ALAMO VILLAGE...OR 19 MILES NORTH OF BRACKETTVILLE...MOVING NORTHEAST AT 30 MPH. NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN REAL...SOUTH CENTRAL EDWARDS AND NORTH CENTRAL KINNEY COUNTIES. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR SOUTH CENTRAL TEXAS. LAT...LON 2952 10026 2957 10038 2977 10028 2974 10003 TIME...MOT...LOC 1921Z 221DEG 25KT 2958 10029 $$ MCO
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this special weather statement went out at Apr 17, 2:17 PM CDT, 4 minutes earlier.
Area forecast discussion, Apr 17, 2:17 PM CDT, 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 217 PM CDT FRI APR 17 2015 .UPDATE... TO EXPAND SEVERE THUNDERSTORM WATCH INTO KARNES COUNTY. A LINE OF SEVERE THUNDERSTORMS STRETCHING FROM PEARSALL TO COTULLA IS MOVING TOWARD THE EAST AND LOOKS LIKE IT WILL MAINTAIN ITS INTENSITY. WE HAVE EXPANDED THE SEVERE THUNDERSTORM WATCH TO INCLUDE KARNES COUNTY. && .PREV DISCUSSION... /ISSUED 112 PM CDT FRI APR 17 2015/ UPDATE... PLEASE SEE THE 18Z AVIATION DISCUSSION BELOW. AVIATION... NO SIGNIFICANT CHANGES HAVE BEEN MADE TO THE LATEST TAFS. CONVECTION CONTINUES TO DEVELOP ALONG THE RIO GRANDE...WITH NEW CONVECTION EXPECTED TO DEVELOP FARTHER EAST ALONG A WARM FRONT. WE/LL CONTINUE TO MENTION VCTS AND TEMPO GROUPS FOR TSRA DURING THE AFTERNOON AND EARLY EVENING HOURS. CONVECTION SHOULD MOVE EAST OF THE REGION BY LATE EVENING...WITH LOW CLOUDS LIKELY TO DEVELOP AND PERSIST INTO THE OVERNIGHT HOURS. PREV DISCUSSION... /ISSUED 1205 PM CDT FRI APR 17 2015/ UPDATE... TO ISSUE SEVERE THUNDERSTORM WATCH 67 FOR THE AREA ALONG AND WEST OF A LINE FROM THRALL TO SAN MARCOS TO CAMPBELLTON. THIS INCLUDES AUSTIN AND SAN ANTONIO. SEE DISCUSSION BELOW. PREV DISCUSSION... /ISSUED 1136 AM CDT FRI APR 17 2015/ UPDATE... CONVECTION HAS BEGUN OVER THE WESTERN EDWARDS PLATEAU AND RIO GRANDE PLAINS. SPC ISSUED A MESOSCALE DISCUSSION AND DO NOT ANTICIPATE A WATCH UNTIL AT LEAST EARLY AFTERNOON. THUNDERSTORMS OUT WEST LOOK TO BE IN RESPONSE TO WARM...MOIST UPSLOPE FLOW. VERTICAL WIND SHEAR IS ONLY MODEST WHILE CAPE IS ROBUST. SUGGESTS INITIAL STORMS COULD PRODUCE LARGE HAIL. CONVECTION COULD GROW INTO A LARGER CLUSTER ALONG A WEAK FRONTAL BOUNDARY WHICH CURRENTLY STRETCHES FROM AROUND BIG SPRING TO NEAR PANDALE AND BACK TOWARD THE BIG BEND. HAVE UPDATED TO EXPAND THE SEVERE RISK TO THE WEST FOR THE AFTERNOON. HAVE ALSO UPDATED HOURLY GRIDS TO ACCOUNT FOR HOURLY OBSERVATIONS. HAMPSHIRE PREV DISCUSSION... /ISSUED 410 AM CDT FRI APR 17 2015/ ISOLATED SEVERE STORMS AND LOCALLY HEAVY RAIN LIKELY TODAY... SHORT TERM (TODAY THROUGH SATURDAY)... AN UPPER LEVEL STORM SYSTEM ACROSS THE FOUR CORNERS REGION WILL ENHANCE STORM DEVELOPMENT TODAY AND SATURDAY. THE FIRST EPISODE OF STRONG TO SEVERE STORMS IS FORECAST TO BEGIN ACROSS THE NORTHWEST PART OF OUR REGION/SOUTHERN EDWARDS PLATEAU THIS MORNING AS A PRE- FRONTAL TROUGH PUSHES FROM THE EAST. RAIN CHANCES INCREASE AS THE PRE-FRONTAL TROUGH PUSHES TO THE EAST AND A WEAK OLD BOUNDARY APPROACHES FROM THE COASTAL PLAINS IN THE AFTERNOON. WHILE ALL THIS IS HAPPENING...A SEGMENT OF THE UPPER JET WILL INTERACT WITH THE DESTABILIZING BOUNDARY LAYER TO PRODUCE A CLUSTER OF STORMS ALONG AND EAST OF HIGHWAY 281. AREA FORECAST SOUNDINGS SUGGEST ML CAPE OF 2000 TO 3000 J/KG WITH DCAPE OF 800 TO 900 J/KG FOR THE POTENTIAL OF SEVERE STORMS PRODUCING LARGE HAIL UP TO 2 INCHES AND DAMAGING WIND GUSTS UP TO 70 MPH. ANOTHER AREA OF CONCERN IS THE POTENTIAL FOR HEAVY DOWNPOURS AND TRAINING CELLS CAPABLE OF PRODUCING 1 TO 2 INCHES OF RAINFALL IN A SHORT PERIOD OF TIME. OUR BEST GUESS OR TIMING FOR THE POTENTIAL FOR SEVERE STORMS TO AFFECT THE I-35 CORRIDOR INCLUDING THE AUSTIN AND SAN ANTONIO METROPOLITAN AREAS IS FROM 4 TO 8 PM THIS EVENING. THEN...THE POTENTIAL FOR STRONG TO SEVERE STORMS AND LOCALLY HEAVY RAINFALL SHIFTS TO THE EAST OF THE I-35 CORRIDOR. RAINFALL AMOUNTS THROUGH SATURDAY MORNING WILL GENERALLY RANGE FROM ONE QUARTER TO ONE HALF INCH ACROSS THE NORTHERN HILL COUNTRY/SOUTHERN EDWARDS PLATEAU/RIO GRANDE TO 2 INCHES ALONG AND SOUTH OF HIGHWAY 90 AND EAST OF INTERSTATE 37. ISOLATED SPOTS ACROSS THIS AREA COULD GET UP TO 4 INCHES. SINCE SOME OF THESE PLACES ALREADY SAW UP TO 5 INCHES OF RAINFALL YESTERDAY...WE DECIDED TO GO WITH A FLASH FLOOD WATCH FOR THE SOUTHEAST COUNTIES STARTING AT 1 PM THIS AFTERNOON THROUGH 1 AM SATURDAY. WEATHER CONDITIONS IMPROVE OVERNIGHT BUT NOT FOR LONG. OUR SECOND ROUND FOR STRONG TO SEVERE STORMS IS EXPECTED SATURDAY AFTERNOON. ONCE AGAIN...THE MAIN HAZARDS WILL BE LARGE HAIL AND DAMAGING WIND GUSTS. WEATHER CONDITIONS IMPROVE LATE SATURDAY EVENING AS THE UPPER LEVEL STORM SYSTEM ABOVE MENTIONED PUSHES TO THE NORTHEAST AND INTO THE CENTRAL PLAINS. LONG TERM (SATURDAY NIGHT THROUGH THURSDAY)... AS THE UPPER LEVEL SYSTEM PUSHES TO THE NORTHEAST AND AWAY FROM THE AREA...WESTERLY FLOW ALOFT WILL CONTROL OUR WEATHER WITH DRY WEATHER CONDITIONS IN STORE FOR SUNDAY AND HIGHS IN THE MID TO UPPER 80S ACROSS MUCH OF THE REGION AND LOWER 90S ALONG THE RIO GRANDE. RAIN CHANCES COME BACK TUESDAY OF NEXT WEEK CONTINUING THROUGH THURSDAY OVER PARTS OF SOUTH CENTRAL TEXAS AS SHORT WAVES TRAVERSE ACROSS THE AREA. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 65 79 63 87 57 / 40 40 30 10 10 AUSTIN BERGSTROM INTL AIRPORT 64 79 61 87 55 / 50 40 30 10 - NEW BRAUNFELS MUNI AIRPORT 65 79 61 87 57 / 60 40 30 10 - BURNET MUNI AIRPORT 62 78 59 86 54 / 30 40 20 10 10 DEL RIO INTL AIRPORT 65 83 59 89 59 / 20 20 10 - 10 GEORGETOWN MUNI AIRPORT 64 78 62 86 54 / 40 40 20 10 10 HONDO MUNI AIRPORT 64 80 61 87 57 / 30 40 20 - 10 SAN MARCOS MUNI AIRPORT 64 78 61 86 57 / 60 40 30 10 10 LA GRANGE - FAYETTE REGIONAL 66 78 63 85 59 / 70 50 40 10 10 SAN ANTONIO INTL AIRPORT 66 80 63 87 59 / 40 40 20 10 10 STINSON MUNI AIRPORT 66 80 63 86 60 / 40 40 20 10 10 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 1 AM CDT SATURDAY FOR THE FOLLOWING COUNTIES: BASTROP...CALDWELL...DE WITT...FAYETTE...GONZALES... LAVACA...LEE. && MESOSCALE/AVIATION...24 SYNOPTIC/GRIDS...05 PUBLIC SERVICE/DATA COLLECTION...01
Hazardous weather outlook, Apr 17, 10:13 AM CDT, 4 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1013 AM CDT FRI APR 17 2015 TXZ171>173-183>194-202>209-217>225-228-181200- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 1013 AM CDT FRI APR 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS ACROSS MOST OF SOUTH CENTRAL TEXAS TODAY...WITH A SLIGHT RISK WEST OF A DEL RIO TO ROCKSPRINGS LINE. THE MAIN CONCERNS WILL BE LARGE HAIL AND DAMAGING WIND GUSTS...BUT AN ISOLATED TORNADO IS ALSO POSSIBLE. IN ADDITION...THESE STORMS MAY ALSO PRODUCE LOCALLY HEAVY DOWNPOURS OF 1 TO 3 INCHES WITH ISOLATED TOTALS OVER 4 INCHES. HEAVY RAIN FELL YESTERDAY EAST OF A GIDDINGS TO LOCKHART TO CUERO LINE AND A FLASH FLOOD WATCH IS IN EFFECT FOR THESE LOCATIONS BETWEEN 1 PM AND 1 AM. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A SLIGHT TO ENHANCED RISK OF SEVERE THUNDERSTORMS MAY OCCUR AGAIN ON SATURDAY ACROSS MUCH OF SOUTH CENTRAL TEXAS. THE MAIN CONCERNS WILL BE LARGE HAIL AND DAMAGING WIND GUSTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND AGAIN ON SATURDAY.
In the hours before
Special weather statement, Apr 17, 12:47 PM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1247 PM CDT FRI APR 17 2015
TXZ184-186-171845-
EDWARDS TX-KERR TX-
1247 PM CDT FRI APR 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN REAL...EASTERN
EDWARDS AND NORTHWESTERN KERR COUNTIES UNTIL 145 PM CDT...
AT 1246 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 15
MILES SOUTHEAST OF TELEGRAPH...OR 24 MILES SOUTH OF JUNCTION...MOVING
EAST AT 15 MPH.
DIME SIZE HAIL...WINDS IN EXCESS OF 30 MPH AND HEAVY RAINS WILL BE
POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
KERR WILDLIFE MANAGEMENT AREA...I-10 NEAR THE KIMBLE-KERR COUNTY LINE
AND THE INTERSECTION OF I-10 AND U.S 290.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR
SOUTH CENTRAL TEXAS.
LAT...LON 3005 9943 3005 9969 3007 9969 3008 9981
3023 9983 3029 9956 3029 9947
TIME...MOT...LOC 1746Z 252DEG 13KT 3014 9976
CPSpecial weather statement, Apr 17, 12:53 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1253 PM CDT FRI APR 17 2015
TXZ202-203-217-171830-
MAVERICK TX-KINNEY TX-UVALDE TX-
1253 PM CDT FRI APR 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MAVERICK...NORTHWESTERN
ZAVALA...SOUTHEASTERN KINNEY AND SOUTHWESTERN UVALDE COUNTIES UNTIL
130 PM CDT...
AT 1252 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR PALOMA...OR 16 MILES EAST OF QUEMADO...MOVING NORTH AT 30 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM. THIS STORM MAY STRENGTHEN...SO BE PREPARED TO SEEK
SHELTER SHOULD A SEVERE THUNDERSTORM WARNING BE ISSUED.
LOCATIONS IMPACTED INCLUDE...
SPOFFORD...ANACACHO...DARLING...PALOMA AND DABNEY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR
SOUTH CENTRAL TEXAS.
LAT...LON 2890 10055 2924 10039 2922 10001 2908 10010
2908 10011 2907 10011 2881 10029
TIME...MOT...LOC 1752Z 195DEG 24KT 2892 10037
MCOSpecial weather statement, Apr 17, 12:59 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1259 PM CDT FRI APR 17 2015
TXZ228-171845-
DIMMIT TX-
1259 PM CDT FRI APR 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN DIMMIT COUNTY UNTIL 145
PM CDT...
AT 1259 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR CATARINA...OR 13 MILES SOUTHWEST OF BIG WELLS...MOVING EAST AT
20 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
BIG WELLS...ASHERTON...LAS VEGAS...CATARINA...LIGHT...GILSON GROVES
AND BRUNDAGE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR
SOUTH CENTRAL TEXAS.
LAT...LON 2843 9986 2864 9950 2864 9941 2861 9940
2829 9940 2822 9975
TIME...MOT...LOC 1759Z 251DEG 18KT 2840 9968
MCOSpecial weather statement, Apr 17, 1:03 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 103 PM CDT FRI APR 17 2015 TXZ184-185-203-171845- EDWARDS TX-UVALDE TX-REAL TX- 103 PM CDT FRI APR 17 2015 ...SIGNIFICANT WEATHER ADVISORY FOR REAL...SOUTH CENTRAL EDWARDS AND NORTH CENTRAL UVALDE COUNTIES UNTIL 145 PM CDT... AT 103 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR VANCE...OR 13 MILES WEST OF LEAKEY...MOVING EAST AT 30 MPH. WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LEAKEY...CAMP WOOD...REAGAN WELLS...TUFF...VANCE AND BARKSDALE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR SOUTH CENTRAL TEXAS. LAT...LON 2974 10021 2997 10010 2989 9961 2951 9981 TIME...MOT...LOC 1803Z 291DEG 27KT 2977 9998 CP
Special weather statement, Apr 17, 1:23 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 123 PM CDT FRI APR 17 2015 TXZ228-171915- DIMMIT TX- 123 PM CDT FRI APR 17 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DIMMIT COUNTY UNTIL 215 PM CDT... AT 123 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CATARINA...OR 15 MILES SOUTH OF BIG WELLS...MOVING EAST AT 30 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LIGHT AND CATARINA. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR SOUTH CENTRAL TEXAS. LAT...LON 2845 9973 2858 9940 2821 9940 2820 9967 TIME...MOT...LOC 1823Z 252DEG 28KT 2834 9955 MCO
Special weather statement, Apr 17, 2:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 221 PM CDT FRI APR 17 2015 TXZ184-202-172000- EDWARDS TX-KINNEY TX- 221 PM CDT FRI APR 17 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN REAL...SOUTH CENTRAL EDWARDS AND NORTH CENTRAL KINNEY COUNTIES UNTIL 300 PM CDT... AT 221 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13 MILES NORTHEAST OF ALAMO VILLAGE...OR 19 MILES NORTH OF BRACKETTVILLE...MOVING NORTHEAST AT 30 MPH. NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN REAL...SOUTH CENTRAL EDWARDS AND NORTH CENTRAL KINNEY COUNTIES. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR SOUTH CENTRAL TEXAS. LAT...LON 2952 10026 2957 10038 2977 10028 2974 10003 TIME...MOT...LOC 1921Z 221DEG 25KT 2958 10029 MCO
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 16, 7:35 PM CDT | Special Weather Statement | EWX | Fayette | 40 min |
| Apr 16, 8:21 PM CDT | Areal Flood Advisory | EWX | Bastrop | 114 min |
| Apr 16, 8:49 PM CDT | Special Weather Statement | EWX | Bastrop | 41 min |
| Apr 16, 9:29 PM CDT | Special Weather Statement | EWX | Lee | 46 min |
| Apr 16, 10:20 PM CDT | Areal Flood Advisory | EWX | Bastrop, Lee | 55 min |
| Apr 17, 4:36 AM CDT | Flash Flood Watch | EWX | Bastrop, Caldwell, DeWitt, Fayette, Gonzales, Lavaca and 1 more | 20 hr |
| Apr 17, 9:27 AM CDT | Special Weather Statement | EWX | Edwards | 48 min |
| Apr 17, 9:51 AM CDT | Areal Flood Advisory | EWX | Edwards | 3 hr |
| Apr 17, 9:54 AM CDT | Special Weather Statement | EWX | Edwards | 36 min |
| Apr 17, 10:18 AM CDT | Special Weather Statement | EWX | Edwards | 42 min |
| Apr 17, 10:51 AM CDT | Special Weather Statement | EWX | Edwards | 39 min |
| Apr 17, 11:19 AM CDT | Special Weather Statement | EWX | Val Verde | 41 min |
| Apr 17, 11:29 AM CDT | Special Weather Statement | EWX | Edwards | 31 min |
| Apr 17, 11:32 AM CDT | Special Weather Statement | EWX | Kimble | 43 min |
| Apr 17, 11:37 AM CDT | Special Weather Statement | EWX | Dimmit | 38 min |
| Apr 17, 11:43 AM CDT | Areal Flood Advisory | EWX | Edwards | 3 hr |
| Apr 17, 12:08 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kerr, Real | 37 min |
| Apr 17, 12:15 PM CDT | Severe Thunderstorm Warning | EWX | Edwards | 45 min |
| Apr 17, 12:21 PM CDT | Areal Flood Advisory | EWX | Edwards, Kerr, Real | 3 hr |
| Apr 17, 12:34 PM CDT | Flash Flood Warning | EWX | Edwards, Real | 3 hr |
| Apr 17, 12:35 PM CDT | Areal Flood Advisory | EWX | Dimmit | 3 hr |
| Apr 17, 12:42 PM CDT | Special Weather Statement | EWX | Kinney | 48 min |
| Apr 17, 12:47 PM CDT | Special Weather Statement | EWX | Kerr | 58 min |
| Apr 17, 12:53 PM CDT | Special Weather Statement | EWX | Maverick | 37 min |
| Apr 17, 12:56 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick, Uvalde | 34 min |
| Apr 17, 12:59 PM CDT | Special Weather Statement | EWX | Dimmit | 46 min |
| Apr 17, 1:03 PM CDT | Special Weather Statement | EWX | Real | 42 min |
| Apr 17, 1:16 PM CDT | Areal Flood Advisory | EWX | Kinney | 3 hr |
| Apr 17, 1:23 PM CDT | Special Weather Statement | EWX | Dimmit | 52 min |
| Apr 17, 1:27 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Uvalde | 43 min |
| Apr 17, 1:28 PM CDT | Severe Thunderstorm Warning | EWX | Real, Uvalde | 43 min |
| Apr 17, 2:02 PM CDT | Areal Flood Advisory | EWX | Real | 118 min |
| Apr 17, 2:31 PM CDT | Areal Flood Advisory | EWX | Bandera, Kerr | 3 hr |
| Apr 17, 2:46 PM CDT | Areal Flood Advisory | EWX | Atascosa, Frio | 3 hr |
| Apr 17, 2:57 PM CDT | Special Weather Statement | EWX | Atascosa | 48 min |
| Apr 17, 3:08 PM CDT | Flash Flood Warning | EWX | Bandera, Kerr | 3 hr |
| Apr 17, 3:15 PM CDT | Special Weather Statement | EWX | Atascosa, Wilson | 45 min |
| Apr 17, 3:19 PM CDT | Special Weather Statement | EWX | Kinney | 41 min |
| Apr 17, 3:30 PM CDT | Special Weather Statement | EWX | Kinney | 45 min |
| Apr 17, 3:39 PM CDT | Severe Thunderstorm Warning | EWX | Kinney | 51 min |
| Apr 17, 3:45 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Karnes, Wilson | 45 min |
| Apr 17, 3:46 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick | 29 min |
| Apr 17, 3:56 PM CDT | Special Weather Statement | EWX | Kendall | 64 min |
| Apr 17, 4:01 PM CDT | Areal Flood Advisory | EWX | DeWitt, Gonzales, Guadalupe, Karnes, Lavaca, Wilson | 3 hr |
| Apr 17, 4:06 PM CDT | Areal Flood Advisory | EWX | Bandera, Bexar, Blanco, Comal, Kendall, Kerr | 3 hr |
| Apr 17, 4:14 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney | 31 min |
| Apr 17, 4:19 PM CDT | Special Weather Statement | EWX | Kinney | 41 min |
| Apr 17, 4:20 PM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Gonzales, Karnes, Lavaca, Wilson | 55 min |
| Apr 17, 4:36 PM CDT | Areal Flood Advisory | EWX | Kinney | 3 hr |
| Apr 17, 4:40 PM CDT | Special Weather Statement | EWX | Kendall | 65 min |
| Apr 17, 5:14 PM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Gonzales, Lavaca | 61 min |
| Apr 17, 5:43 PM CDT | Special Weather Statement | EWX | Dimmit | 47 min |
| Apr 17, 5:54 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Maverick, Zavala | 36 min |
| Apr 17, 6:06 PM CDT | Areal Flood Advisory | EWX | Bastrop, Blanco, Burnet, Caldwell, Comal, Guadalupe and 4 more | 3 hr |
| Apr 17, 6:14 PM CDT | Special Weather Statement | EWX | Fayette | 31 min |
| Apr 17, 6:44 PM CDT | Special Weather Statement | EWX | Karnes | 31 min |
| Apr 17, 6:46 PM CDT | Special Weather Statement | EWX | Frio | 44 min |
| Apr 17, 6:53 PM CDT | Special Weather Statement | EWX | DeWitt | 22 min |
| Apr 17, 6:57 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Frio, Zavala | 37 min |
Nearby
Special Weather Statements in Texas, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.